How to Switch from celexa to wellbutrin?

Answers (4)

26 Aug 2013

Please discuss with your doctor. He/She will probably make a tapering down dose of Celexa and increase the Wellbutrin accordingly.

Votes: +0

26 Aug 2013

Absolutely! I agree with Marvell. They both may be seen as antidepressants, but they are two totally different drugs!

Votes: +0

28 Aug 2013

Hi Danica,
I hope you're not attempting to do this on your own. It could be tricky dosage- wise and potentially very uncomfortable. Please have your Dr monitoring the switch. Keep us posted.
Regards,
4N Substances

Votes: +0

28 Aug 2013

If you can't talk to your doctor then you should discuss this with your pharmacist as they can help you with the change.
I am echoing everyone else here to say "Don't do this on your own"

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone ever taken Wellbutrin XL 150mg every other day instead of daily?

I take Celexa 20mg daily and my doctor added Wellbutrin XL 150mg daily for lack of motivation and energy. I've been on the Wellbutrin XL for 3 ...

1 answer 29 Mar 2010

Will Wellbutrin SR cause less anxiety than Wellbutrin XL?

I've been taking WellbutrinXL 150mg daily for 6 months (with Celexa 20mg) and its great. I've lost weight, have more motivation and energy ...

1 answer 17 Aug 2010

What is best way to stop one antidepressant and start another?

My 35 yr. old daughter has been taking celexa 20mg for depression, and it did not work very well for her. Her Dr. prescribed Wellbutrin XL 150mg to ...

2 answers 7 Apr 2011

Is there anyone on Celexa & Wellbutrin who is trying to taper off Celexa - like me, how did you go?

Hey everyone. I am reaching out to people who are on Celexa. I was taking 40 mg per day. My doctor is now decreasing my dosage to 20 mg per day and ...

4 answers 26 Sep 2011

I want to stop taking wellbutrin. will I have side effects?

I was recently switched from celexa to wellbutrin, and the side effects are awful. I feel loopy, can't focus, not motivated, angry, overwhelmed. ...

4 answers 14 Jan 2013